# SDR ASOA202001217002

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 42,231 hours, 32,592 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 14521430401AND40
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND WITH THE #1 PYLON FIREWALL SKIN CRACKED, CRACKS CONFIRMED BY NDT AND MAINTENANCE REPAIRED THE CRACK SKIN IAW ECTC ETD 2019-145-16243. ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.
